# SDR DALA2023070505400

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 89,978 hours, 41,307 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 ODOR OF BURNT RUBBER AT DEPARTURE BELOW FL10. SMELL DISSIPATED ABOVE FL10. CORRECTIVE ACTION: COMPLIED WITH AMDS 0550-9001-A320FAM. OK FOR SVC. (2843335)
